MAUDE Adverse Event Report: CAREFUSION SD AS LVP 20D DEHP 2SS CV; INTRAVASCULAR ADMINISTRATION SET

CAREFUSION SD AS LVP 20D DEHP 2SS CV; INTRAVASCULAR ADMINISTRATION SET
Model Number 10010483
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 19116172, medical device expiration date: 2022-11-13, device manufacture date: 2019-11-13.Medical device lot #: unknown, medical device expiration date: unknown, device manufacture date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that as lvp 20d dehp 2ss cv tubing leaked.The following information was provided by the initial reporter: material no: 10010483, batch no: 19116172.It was reported leakage during priming where vent meets the main line.Customer email 10 sept 2020: both incidents happened on (b)(6) 2020.Same defect for both instances, can be put under 1 product complaint.No patient harm.Please return both sets of tubing.Customer email 02 sep 2020: nicu brought three product safety issues to our attention involving iv tubing.In all incidents a patient was connected to the tubing during malfunction.Ref#2420-0500- lot#(10)20063048- when priming new tpn tubing, the tubing became disconnected/ broke at the distal y-site.Ref#10010483- no lot number available- tubing leaking during priming where vent meets the main line.Ref#10010483- lot# (10)19116172- tubing leaking during priming where vent meets the main line.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage during priming where vent meets the main line could not be verified due to the product not being returned for failure investigation.The root cause of this failure could not be identified without a failure investigation.A device history record review for model 10010483 lot number 19116172 was performed.The search showed that a total of(b)(4) units in 1 lot number was built on 13nov2019.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.
 
Event or Problem Description
It was reported that as lvp 20d dehp 2ss cv tubing leaked.The following information was provided by the initial reporter: material no: 10010483 batch no: 19116172 it was reported leakage during priming where vent meets the main line.Customer email (b)(6) 2020: ¿ both incidents happened on (b)(6) 2020.¿ same defect for both instances, can be put under 1 product complaint.¿ no patient harm.¿ please return both sets of tubing.¿¿¿¿¿¿¿¿¿¿¿¿¿¿¿.Customer email (b)(6) 2020: nicu brought three product safety issues to our attention involving iv tubing.In all incidents a patient was connected to the tubing during malfunction.1.Ref#(b)(4) - lot#(10)20063048- when priming new tpn tubing, the tubing became disconnected/ broke at the distal y-site.2.Ref#(b)(4) - no lot number available- tubing leaking during priming where vent meets the main line.3.Ref#(b)(4) - lot# (10)19116172- tubing leaking during priming where vent meets the main line.

Brand Name
AS LVP 20D DEHP 2SS CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10570920
Report Number9616066-2020-02792
Device Sequence Number2992895
Product Code FPA
UDI-Device Identifier10885403232602
UDI-Public10885403232602
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K934095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10010483
Device Catalogue Number10010483
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;